# SDR DL72S010672

- Difficulty date: April 24, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- Aircraft time: 58,915 hours, 43,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F 1 LETTER CK. L3 WINDOW FRAME CRACKED AFT LOWER SIDE. REPAIRED PER SRM 53-30-3.
